DocServer

W2,p regularity of the displacement problem for the Lamé system on W2,s domains

Shi, Peter and Wright, Steve (1999) W2,p regularity of the displacement problem for the Lamé system on W2,s domains. J. Math. Anal. Appl., 239 (2). pp. 291-305.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:05
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1111

Actions (login required)

View Item